MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMPST TR

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMPST TR
Catalog Number URO170816TS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Catheter was "cut.".
 
Additional Manufacturer Narrative
It was reported that the catheter "was cut in two different pieces.The patient was in restraints.States that it sounds as if the patient was struggling and the catherer broke.No patient injury" no additional information is provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMPST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19609816
Report Number1417592-2024-00686
Device Sequence Number17732248
Product Code OHR
UDI-Device Identifier40889942127956
UDI-Public40889942127956
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown